# SDR DALA2018022801266

- Difficulty date: February 27, 2018
- Submitted: February 28, 2018
- Operation: Air carrier
- Aircraft: N892AT
- Make and model: Boeing 717-200
- Aircraft serial: 55044
- Aircraft time: 38,012 hours, 26,106 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A CRACK WAS FOUND ON THE AFT CARGO DOOR FRAME AFT EDGE.  THE DOOR FRAME WAS REPAIRED IAW SRM 53-20-15-2R, PROCEDURE 12, PARAGRAPH 6 A.
